# SDR 96ZZZX1192

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54337
- Make and model: Boeing 727231
- Aircraft serial: 20491
- System (JASC): 3350 · Emergency Lighting
- Part: Light Track
- Part number: 3350002541
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 123 - DURING PREFLIGHT, FOUND FIRST CLASS EGRESS LIGHTS INOPERATIVE.  FOUND CAP STRIP, MFG PN 3350-0025-40, CAME LOOSE FROM LIGHT TRACK.  REINSTALLED CAP STRIP IN TRACK AND EGRESS LIGHTS.  OPERATION CHECKED NORMAL.  CHECK C-2 - 9-13-95 - MCI.
